# SDR JJBA20210301006

- Difficulty date: March 1, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 BTW LH STR 11-15 FOUND CORRODED. FRAME Z REPLACED
